Open Access
Translator Disclaimer
2005 Explicit Computations of Hilbert Modular Forms on $\Q(\sqrt{5})$
Lassina Dembélé
Experiment. Math. 14(4): 457-466 (2005).

Abstract

This article presents an algorithm to compute Hilbert modular forms on the quadratic field $\Q(\sqrt{5})$. It also provides a list of all modular abelian varieties defined over $\Q(\sqrt{5})$ with prime level of norm less than 100 (up to $\Q$-isogeny).

Citation

Download Citation

Lassina Dembélé. "Explicit Computations of Hilbert Modular Forms on $\Q(\sqrt{5})$." Experiment. Math. 14 (4) 457 - 466, 2005.

Information

Published: 2005
First available in Project Euclid: 10 January 2006

zbMATH: 1152.11328
MathSciNet: MR2193808

Subjects:
Primary: 11-xx
Secondary: 11GXX

Keywords: automorphic forms , Brandt matrices , Hilbert modular forms

Rights: Copyright © 2005 A K Peters, Ltd.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 4 • 2005
Back to Top